MathSciNet Relay Station
MathSciNet bibliographic data
MR2094436 60C05 (60D05 60G50 60K35 60K37)
Chen, Dayue; Peres, Yuval Anchored expansion, percolation and speed. With an appendix by Gábor Pete. Ann. Probab. 32 (2004), no. 4, 2978–2995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement